Functions and polynomials over Galois rings

Joel V. Brawley, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Let R = GR(pn, m) denote the Galois ring of order pnm where p is a prime and n, m ≥ 1 are integers. In this paper, the authors derive formulas for the total number of functions from R to itself which can be represented by polynomials over R and they also derive a formula for the number of such permutations of R. These results not only generalize but unify into a single theory, known results for finite fields and the integers mod pn.

Original languageEnglish (US)
Pages (from-to)156-166
Number of pages11
JournalJournal of Number Theory
Volume41
Issue number2
DOIs
StatePublished - Jun 1992

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Functions and polynomials over Galois rings'. Together they form a unique fingerprint.

Cite this